# SDR SIMA200529307

- Difficulty date: October 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4228 - ON LANDING ROLL OUT, BRAKES GRABBED AND THEN HAD POOR BRAKING ABILITY.  REPLACED BRAKE CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
